# SDR WX0A201311010044

- Difficulty date: November 1, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N412NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49759
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 59100817
- Condition: Dented
- Location: L1 Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 PAX DOOR OTBD SKIN IS DENTED IN THE UPPER AFT CORNER.  REMOVED DAMAGE, FABRICATED REPAIR PARTS AND INSTALLED IAW SRM 520-05, PAR 33.
